# SDR SWIA202164224

- Difficulty date: November 11, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H  INBD.  FLAP  VANE HAS 3 EA. CHAFFES ALONG L/E FROM BUMPER STOPS   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED O/B, MID, AND I/B VANE SKIN CAPS ON R/H I/B FLAP VANE IAW CRJ200 SRM 51-40-11 AND 51-42-13. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
